MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20039E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: a 20039e product was not available for investigation of (b)(4); however, the customer confirmed that the complaint samples were from lot 24085498.The feedback provided by the customer states that, "water leaks at the joints." no further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site for investigation, where a review of the production records for lot 24085498 did not identify any in-process testing failures or quality deviations which may have caused or contributed to a report of this nature.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 20039e set in the past 12 months.
 
Event or Problem Description
It was reported that the bd alaris smartsite extension set had leakage.The following information was provided by the initial reporter: water leaks at the joints.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation result: two 20039e samples were received in opened packaging for investigation.Both samples had some residual fluid present but one was from lot 24066969 and the other was from lot 24085498.The customer reported that the affected product was from lot 24066969 and that "water leaks at the joints".The investigation results of the sample from lot 24085498 will be detailed under (b)(4).A visual inspection of the sample from lot 24066969 did not identify any product defects or manufacturing issues which could have caused or contributed to the customer's experience.When subjected to functional testing by priming and flushing using a 50ml bd plastipak syringe; no leakage was observed throughout infusion.Furthermore, no leakage was observed during pressure testing of the sample throughout testing.The details of this feedback were forwarded to the manufacturing site for investigation.In this instance, a definitive root cause could not be identified as testing of the returned samples did not identify any product defects or quality deviation that could have contributed to the customer¿s experience.A review of the production records for lot 24066969 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Although a definitive root cause could not be determined in this instance, the production personnel has been informed of this report and will continue to monitor the incoming feedback and remain vigilant to issues of this nature during future production.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 20039e set in the past 12 months.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22974477
Report Number9616066-2025-02671
Device Sequence Number13103968
Product Code FPA
UDI-Device Identifier07613203011952
UDI-Public(01)07613203011952(17)270826(10)24085498
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20039E
Device Lot Number24085498
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown